# SDR ASAA1158721

- Difficulty date: January 1, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 7,096 hours, 2,111 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05849
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 7,119 hours, 2,113 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL AUTO THROTTLES DISCONNECTED ON POWER UP.  LEFT/RT SPLIT.  LEFT THROTTLE ADVANCED FASTER THEN THE RIGHT.  SERVO MOTOR TEST FAILS.  UNABLE TO GET RIGHT THROTTLE TO MOVE. NUMEROUS FAULTS.  NR 2 ASM SUSPECTED FAULT.  REPLACED NR 2 ASM REF MM 22 31 91.  OPS CHECK NORMAL  REF SAME MM.  CURRENT STATUS AND SERVO MOTOR TEST GOOD REF 22 31 00.
